# SDR ASAA2022081939574

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,087 hours, 11,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 632921461
- Part serial: 4603
- Condition: Faulty
- Location: #2 Engine
- Part time: 10,126 hours, 3,012 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODE 361 012 02- RE-ESTABLISHED BLEEDS AFTER TAKE OFF, NO - ENGINE BLEED SUPPLEMENTAL PROCEDURE, NUMBER 2 BLEED TRIP OFF LIGHT ILLUMINATED. QRH PERFORMED. LIGHT INITIALLY EXTINGUISHED, THEN A SHORT TIME, 1 MIN, #2 BLEED TRIP OFF RE-ILLUMINATED. QRH, AND IN CRUISE FLT, TURNED RIGHT PACK ON (FODO/DISPATCH MESSAGE REQUEST) OPS OKAY. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE PRE-COOLER REF B737-900 AMM 36-12-01.
